Previous |  Up |  Next

Article

Title: Existence of $p$-almost tangent structures (English)
Author: Cordero, Luis A.
Author: León, Manuel de
Author: Méndez, Isabel
Author: Salgado, Modesto
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 42
Issue: 2
Year: 1992
Pages: 225-234
.
Category: math
.
MSC: 53C15
idZBL: Zbl 0811.53026
idMR: MR1179494
.
Date available: 2009-09-24T09:19:41Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/128337
.
Reference: [1] D. Bernard: Sur la géometrie différentielle des $G$-structures.Ann. Inst. Fourier 10 (1960), 153–273. Zbl 0095.36406, MR 0126800, 10.5802/aif.99
Reference: [2] R. S. Clark, M. Bruckheimer: Sur les structures presque tangentes.C. R. Acad. Sc. Paris 251 (1960), 557–563. MR 0115181
Reference: [3] M. Djaa, J. Gancarziewicz: The geometry of tangent bundles of order $r$.Bol. Acad. Galega de Ciencias IV (1985), 147–165.
Reference: [4] Ch. Ehresmann: Les prolongéments d’une variété différentiable, I. Calcul des jets, prolongement principal.C. R. Acad. Sc. Paris 233 (1951), 598–600. Zbl 0043.17401, MR 0044198
Reference: [5] A. Fujimoto: Theory of $G$-structures.Public. of the Study Group of Geometry, Tokyo, 1972. Zbl 0235.53035, MR 0348664
Reference: [6] P. M. Gadea, J. L. Rosendo: On almost tangent structures of order $k$.An. Stiint. Univ. Al. I. Cuza, Iasi 22 (1976), 213–220. MR 0448251
Reference: [7] S. Kobayashi, K. Nomizu: Foundations of Differential Geometry, I, II.Interscience Publ., New York, 1963–69. MR 0152974
Reference: [8] M. de León, I. Méndez, M. Salgado: $p$-almost tangent structures.Rendiconti Circ. Mat. Palermo, Ser. 33 XXXVII (1988), 282–294. MR 0994618
Reference: [9] M. de León, I. Méndez, M. Salgado: Integrable $p$-almost tangent manifolds and tangent bundles of $p^1$-velocities.Acta Mathematica Hungarica 58 (1991), 39–47. MR 1152825
Reference: [10] J. W. Milnor, J. D. Stasheff: Characteristic classes.Ann. Math. Studies, Princeton Univ. Press, Princeton, 1974. MR 0440554
Reference: [11] K. Yano, S. Ishihara: Tangent and Cotangent Bundles.Marcel Dekker, New York, 1973. MR 0350650
.

Files

Files Size Format View
CzechMathJ_42-1992-2_4.pdf 930.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo